# SDR DALA2020020620926

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,188 hours, 4,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1010-1014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1471791) FWD CARGO LH SIDE FRAME INTERIOR SURFACE FOUND TOOL MARKS AT APPROX STA 1010-1014BTW =35L-36L AS MARKED. CORRECTIVE ACTION: REMOVED AND SMOOTHED OUT AS PER B777-200 SRM 51-10-02.
